MathSciNet Relay Station
MathSciNet bibliographic data
MR1752593 42C15 (47B35 65T60 94A12)
Strohmer, Thomas Rates of convergence for the approximation of dual shift-invariant systems in $l\sp 2(\bold Z)$. J. Fourier Anal. Appl. 5 (1999), no. 6, 599–615.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement